# SDR L1GA200000287

- Difficulty date: August 25, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,487 hours, 43,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 BY 11 INCH AREA OF CORROSION AT FS 996 BETWEEN LONGERON 17 LT AND 18 LT FRAME.  INSTALLED FRAME SPLICE DOUBLER REPAIR.
